# SDR VNAA2014091800005

- Difficulty date: September 18, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N237PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7906
- Aircraft time: 25,780 hours, 25,859 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R387795
- Condition: Corroded
- Location: Bs 559-565
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, THE SEAT TRACK FROM BS 559 +110 - 565, LBL9, WAS FOUND CORRODED AT THE ATTACHMENT HOLES.  R & R THE SEAT TRACK IAW AMM 20-21-00-910-801.
